Dimenhydrinate is the major component of the drug Dramin from TAKEDA PHARMA.Dramin can be found as a tablet containing 100 mg of dimenhydrinate in packs of 20 and 400 units, and also in 120 ml oral solution (solution contains sugar), each 5 ml contains 12.5 mg dimenhydrinate.
Relief or elimination of nausea and vomiting in general, including pregnancy, postoperative, treatment and prevention of seasickness, land and air travel, labyrinthitis and vertigo in general.
How to use Dramin
Adults and adolescents over 12 years: half to 1 tablet (50 to 100 mg) every 4 to 6 hours, do not pass 4 tablets (400 mg) in 24 hours.
Above 2 years of age: 1.25 mg of dimenhydrinate / kg body weight, which corresponds to 0.5 ml of Solution / kg body weight, do not pass the maximum daily dose as follows:
- From 2 to 6 years – 5 to 10 ml (12.5 to 25 mg) every 6 to 8 hours, do not pass 30 ml (75 mg) in 24 hours;
- From 7 to 11 years – 10 to 20 ml (25 to 50 mg) every 6 to 8 hours, do not pass 60 ml (150 mg) in 24 hours;
- 12 years + – 20 to 40 ml (50 to 100 mg) every 4 to 6 hours, do not pass 160 ml (400 mg) in 24 hours.
Dramin of 100mg tablets, with 20 units can be found between approximately 5.00 to 7.00 reais. Dramin Solution 120 ml can be found in the approximate values of 15.00 to 19.00 reais.
By dosage, the tablets should not be given to children under 12 years. The solution should not be given to children under 2 years. Known hypersensitivity to the components of the formula.
Adverse Effects of Dramin
Side effects are usually mild, such as drowsiness, sedation and even sleep, varying their incidence and intensity from patient to patient, rarely requiring discontinuation of medication. Dizziness, blurred vision, insomnia, nervousness, dryness of the mouth, throat, respiratory tract, and urinary retention may also occur.